confused

by confused
(illinois)

I'm 53 and have been using progesterone cream for 5 months. At first it seemed to help with my hot flashes but recently they seem to be getting bad again. I've increased the dose to 400 mg a day and have been doing this for over a week and its not helping. I'm confused because ive read that if they start up again to increase amount used which I did but its not working. What should I do? Does this mean its not gonna work for me & should I quit using?

Comments for confused

Click here to add your own comments

Dec 06, 2013
Confused
by: Joy

Please do not stop using progesterone it will help you provided you use the correct amount of progesterone cream. It must have the correct progesterone concentration otherwise you will battled. Usually 400mg-500mg per day will help hot flushes within a week, if severe, it can take longer.

If you are using NATPRO the return of your hot flushes could be due to a number of reasons. What is your vitamin D level, as a deficiency reduces the benefits of progesterone, so too does stress. Have you been under any added stress lately? Stress destroys both progesterone and vitamin D, it is vital that you increase both to keep your progesterone level up.

Try giving yourself a progesterone boost by rubbing your entire body with Natpro when getting into bed tonight and in the morning revert to 400mg-500mg per day or until the hot flushes ease. Using anything less will not work, progesterone needs to become the dominant hormone before things improve. Please read How to use Progesterone Cream it will help you to understand more - see here.

Progesterone must be used a minimum of twice a day as progesterone levels start to drop after 13 hours and the aim is to keep our progesterone level as stable as possible. Remember to use more cream when under added stress.

Hope this helps you.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...